# SDR C2XA09IA020

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 18,043 hours, 13,617 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2460, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MSG WITH THE GEAR DOWN IN FLIGHT.  THE ACFT LANDED AT IAH WITHOUT INCIDENT WHERE MX INSPECTED THE ACFT, OPS TESTED THE LANDING GEAR INDICATION AND WARNING SYSTEM WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
